MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1433
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); Pseudoaneurysm (2605); Vascular Dissection (3160)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device is going to be conducted.The investigation is in process.Further information will be provided.The sheath was discarded at the facility and is not available for analysis.No treatment was required.The event is ongoing.The physician is monitoring the patient.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a treatment of an abdominal aortic aneurysm measuring 51mm with a gore®excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprostheses.A gore® dryseal flex introducer sheath (dsf1433/ (b)(4) was used for access at the right femoral artery.The patient tolerated the procedure.On (b)(6) 2019, a right femoral artery pseudoaneurysm was determined.No treatment was required.The event was ongoing.The physician was monitoring the patient.Follow up ct scans from (b)(6) 2019 till (b)(6) 2022, showed that the maximum abdominal aortic aneurysm diameter decreased in size from 56mm to 52mm.Follow up on (b)(6) 2020, showed that the maximum abdominal aortic aneurysm diameter was 57mm.On (b)(6) 2019, a right common iliac artery pseudoaneurysm was determined.No treatment was required.The event is ongoing.The physician was monitoring the patient.On (b)(6) , 2022, the additional information was received from the site that the physician believes that a right femoral artery pseudoaneurysm was caused during the vessel being accessed during the implant procedure on (b)(6) 2018.When reviewing the ct scans, the physician did not see a right common iliac artery pseudoaneurysm.Also, the physician does not believe that the endoprosthesis caused the pseudoaneurysm.No plans to repair the pseudoaneurysm.The physician is monitoring the patient.Based on the patient¿s last clinic visit on (b)(6) 2022, the patient was noted to be ¿doing quite well¿ with no complaints or signs of disease progression.
 
Additional Manufacturer Narrative
H6: code c19: a review of the manufacturing records for the device verified the lot met all pre-release specifications.The sheath was discarded at the facility and is not available for analysis.Code f28 was used to cover the following: no treatment was required.The event is ongoing.The physician is monitoring the patient.The physician believes that a right femoral artery pseudoaneurysm was caused during the vessel being accessed during the implant procedure on (b)(6) 2018.According to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to vascular trauma and bleeding.
 
Additional Manufacturer Narrative
H6: added code d1001 under investigation conclusions.Code d12 remains unchanged from previous report.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15785347
Report Number3007284313-2022-02206
Device Sequence Number3113227
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public00733132630004
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Model NumberDSF1433
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer11/23/2022
02/17/2023
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/04/2022
02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceWhite